# SDR 05FDEA00010

- Difficulty date: February 21, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 58,247 hours, 26,148 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER - CONSTANT SECTION, UPPER AND LOWER SKIN CRACKS WITHIN FLYABLE LIMITS.  PANELS REPLACEMENT PER SB 55-16 IAW FEDEX EA 8-5510-73237.
